# SDR 2008UALA01595

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 35,076 hours, 13,504 cycles
- Engine: Iae V2527A5
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AFT CARGO DOOR INDICATION PROBLEM.  POSSIBLE DIRTY CONNECTOR.  CLEANED AND SECURED AFT CARGO INDICATION CONNECTOR, ALL FAULTS CLEARED AND NO FURTHER DEFECTS NOTED, OPENED & CLOSED DOOR SEVERAL TIMES WITH NO DEFECTS, AFT CARGO DOOR WARNING CHECKS OK.
